# SDR FQAR20170626059

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 18,318 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62087002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A STIFFENER ON THE LEFT WING UPPER AFT SKIN NEAR ROOT WAS FOUND CRACKED THROUGH INBOARD MOST RIVET HOLE.
